# SDR ASAA2016012915180

- Difficulty date: January 29, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 11,033 hours, 3,568 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 213A410113
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN CONTROLLER NOT KEEPING UP, BLOWING COOL AIR IN FULL HOT POSITION, FINALLY STARTED TO WORK AFTER 10 MIN.  ACFT GROUNDED. TROUBLESHOT IAW FIM TASK 21-61 TASK 801.  COULD NOT DUPLICATE FAULT.  PERFORMED ZTC BITE, NO FAULTS NOTED, REF FIM 21-62 TASK 801. R & R CABIN TEMPERATURE SENSOR, REF AMM 21-61-10.  OPS TEST NORMAL.
